Gauss-Manin stratification and stratified fundamental group schemes
Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2267-2285.

We define the zero-th Gauss-Manin stratification of a stratified bundle with respect to a smooth morphism and use it to study the homotopy sequence of stratified fundamental group schemes.

On définit la stratification de Gauss-Manin d’un fibré stratifié relativement à un morphisme lisse et on l’utilise pour étudier la suite d’homotopie des groupes fondamentaux stratifiés.

DOI: 10.5802/aif.2829
Classification: 14F05,  14F35,  14L17
Keywords: Stratified bundle, Gauss-Manin stratification, homotopy sequence
Phùng, Hô Hai 1

1 Institute of Mathematics, Hanoi
@article{AIF_2013__63_6_2267_0,
     author = {Ph\`ung, H\^o Hai},
     title = {Gauss-Manin stratification and stratified fundamental group schemes},
     journal = {Annales de l'Institut Fourier},
     pages = {2267--2285},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     doi = {10.5802/aif.2829},
     mrnumber = {3237447},
     zbl = {1298.14022},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2829/}
}
TY  - JOUR
AU  - Phùng, Hô Hai
TI  - Gauss-Manin stratification and stratified fundamental group schemes
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 2267
EP  - 2285
VL  - 63
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2829/
UR  - https://www.ams.org/mathscinet-getitem?mr=3237447
UR  - https://zbmath.org/?q=an%3A1298.14022
UR  - https://doi.org/10.5802/aif.2829
DO  - 10.5802/aif.2829
LA  - en
ID  - AIF_2013__63_6_2267_0
ER  - 
%0 Journal Article
%A Phùng, Hô Hai
%T Gauss-Manin stratification and stratified fundamental group schemes
%J Annales de l'Institut Fourier
%D 2013
%P 2267-2285
%V 63
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2829
%R 10.5802/aif.2829
%G en
%F AIF_2013__63_6_2267_0
Phùng, Hô Hai. Gauss-Manin stratification and stratified fundamental group schemes. Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2267-2285. doi : 10.5802/aif.2829. https://aif.centre-mersenne.org/articles/10.5802/aif.2829/

[1] Berthelot, P.; Ogus, A. Notes on crystalline cohomology, Princeton Univ. Press, 1978 | MR | Zbl

[2] Deligne, P.; Milne, J. S. Tannakian Categories, Hodge Cycles, Motives, and Shimura Varieties (Lectures Notes in Mathematics), Volume 900, Springer-Verlag, 1981, pp. 101-228 | Zbl

[3] Esnault, H.and; Mehta, V. Simply connected projective manifolds incharacteristic p>0 have no nontrivial stratified bundles, Inventiones Mathematicae, Volume 181 (2010), pp. 449-465 | DOI | MR | Zbl

[4] Esnault, P. H. H.and Hai The Gauss-Manin connection and Tannaka duality, Int. Math. Res. Not., Art. ID 93978 (2006), pp. 1-35 | MR | Zbl

[5] Esnault, P. H. H.and Hai; Sun, X. On Nori’s Fundamental Group Scheme, Progress in Mathematics, Volume 265 (2007), pp. 377-398 | DOI | MR | Zbl

[6] Gieseker, D. Flat vector bundles, Annali della Scuola Normale Superiore di Pisa (1975) no. 1, pp. 1-31 | Numdam | MR | Zbl

[7] Grothendieck, A.; Dieudonné, J. Éléments de Géométrie Algébrique III, (EGA 3), 17, Publication Math. IHES, 1963

[8] Grothendieck, A.; Dieudonné, J. Éléments de Géométrie Algébrique IV (EGA 4), 32, Publication Math. IHES, 1967

[9] Hartshorne, R. Algebraic geometry, Springer, 1977 | MR | Zbl

[10] Katz, N. Nilpotent connections and the monodromy theorem: applications of a result of Turrittin, Publ. Math. IHES, Volume 39 (1970), pp. 175-232 | DOI | EuDML | Numdam | MR | Zbl

[11] Ogus, A. Cohomology of the infinitesimal site, Annales scientifiques E.N.S., Volume 8 (1975) no. 3, pp. 295-318 | EuDML | Numdam | MR | Zbl

[12] dos Santos, J. Fundamental group schemes for stratified sheaves, Journal of Algebra, Volume 317 (2007), pp. 691-713 | DOI | MR | Zbl

[13] dos Santos, J. The behaviour of the differential Galois group on the generic and special fibres: A Tannakian approach, J. reine angew. Math., Volume 637 (2009), pp. 63-98 | MR | Zbl

Cited by Sources: